MathSciNet Relay Station
MathSciNet bibliographic data
MR878200 (88h:28021) 28D99 (46L55)
Jones, Vaughan F. R.; Schmidt, Klaus Asymptotically invariant sequences and approximate finiteness. Amer. J. Math. 109 (1987), no. 1, 91–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement